Vadim Kaloshin
Vadim Kaloshin
University of Maryland and Institute of Science and Technology Austria (IST Austria)
Підтверджена електронна адреса в math.umd.edu - Домашня сторінка
Назва
Посилання
Посилання
Рік
Regularity of embeddings of infinite-dimensional fractal sets into finite-dimensional spaces
BR Hunt, VY Kaloshin
Nonlinearity 12 (5), 1263, 1999
1271999
Finiteness of central configurations of five bodies in the plane
A Albouy, V Kaloshin
Annals of mathematics, 535-588, 2012
1262012
How projections affect the dimension spectrum of fractal measures
BR Hunt, VY Kaloshin
Nonlinearity 10 (5), 1031, 1997
1071997
Generic diffeomorphisms with superexponential growth of number of periodic orbits
VY Kaloshin
Communications in Mathematical Physics 211 (1), 253-271, 2000
892000
Growth of Sobolev norms in the cubic defocusing nonlinear Schrödinger equation
M Guardia, V Kaloshin
Journal of the European Mathematical Society 17 (1), 71-149, 2015
872015
Arnold diffusion in arbitrary degrees of freedom and normally hyperbolic invariant cylinders
P Bernard, V Kaloshin, K Zhang
Acta Mathematica 217 (1), 1-79, 2016
54*2016
An integrable deformation of an ellipse of small eccentricity is an ellipse
A Avila, J De Simoi, V Kaloshin
Annals of Mathematics, 527-558, 2016
492016
A strong form of Arnold diffusion for two and a half degrees of freedom
V Kaloshin, K Zhang
arXiv preprint arXiv:1212.1150, 2012
492012
An extension of the Artin-Mazur theorem
VY Kaloshin
Annals of Mathematics, 729-741, 1999
491999
Kirkwood gaps and diffusion along mean motion resonances in the restricted planar three-body problem
J Féjoz, M Guardia, V Kaloshin, P Roldán
Journal of the European Mathematical Society 18 (10), 2315-2403, 2016
41*2016
Geometric proofs of Mather’s connecting and accelerating theorems
V Kaloshin
Topics in dynamics and ergodic theory 310, 81-106, 2003
412003
On the local Birkhoff conjecture for convex billiards
V Kaloshin, A Sorrentino
Annals of Mathematics 188 (1), 315-380, 2018
402018
Geometry of Arnold diffusion
V Kaloshin, M Levi
SIAM review 50 (4), 702-720, 2008
392008
An example of Arnold diffusion for near-integrable Hamiltonians
V Kaloshin, M Levi
Bulletin of the American Mathematical Society 45 (3), 409-427, 2008
392008
A geometric proof of the existence of Whitney stratifications
V Kaloshin
arXiv preprint math/0010144, 2000
382000
Some prevalent properties of smooth dynamical systems
VY Kaloshin
Trudy Matematicheskogo Instituta imeni VA Steklova 213, 123-151, 1997
381997
On diffusion in high-dimensional Hamiltonian systems
J Bourgain, V Kaloshin
Journal of Functional Analysis 229 (1), 1-61, 2005
372005
The existential Hilbert 16-th problem and an estimate for cyclicity of elementary polycycles
V Kaloshin
Inventiones mathematicae 151 (3), 451-512, 2003
372003
A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms I
V Kaloshin, B Hunt
Electronic Research Announcements of the American Mathematical Society 7 (4 …, 2001
36*2001
Prevalence
BR Hunt, VY Kaloshin
Handbook of dynamical systems 3, 43-87, 2010
342010
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20